# SDR AALA952107

- Difficulty date: December 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N716AA
- Make and model: Boeing 727227
- Aircraft serial: 20608
- System (JASC): 2564 · Life Raft
- Part: Raft
- Part number: D23835203
- Condition: Defective
- Location: Fwd Storage Comp
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - DURING SHOP TEST DEPLOYMENT, EMERGENCY EVACUATION RAFT HAD SEAM SEPARATION.  EMERGENCY EVACUATION RAFT SCRAPPED. (X)
